Inverse scattering problem for the Maxwell equations outside moving body
Annales de l'I.H.P. Physique théorique, Tome 50 (1989) no. 1, pp. 37-70.
@article{AIHPA_1989__50_1_37_0,
     author = {Georgiev, Vladimir},
     title = {Inverse scattering problem for the {Maxwell} equations outside moving body},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {37--70},
     publisher = {Gauthier-Villars},
     volume = {50},
     number = {1},
     year = {1989},
     zbl = {0675.35066},
     mrnumber = {994042},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1989__50_1_37_0/}
}
TY  - JOUR
AU  - Georgiev, Vladimir
TI  - Inverse scattering problem for the Maxwell equations outside moving body
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1989
DA  - 1989///
SP  - 37
EP  - 70
VL  - 50
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1989__50_1_37_0/
UR  - https://zbmath.org/?q=an%3A0675.35066
UR  - https://www.ams.org/mathscinet-getitem?mr=994042
LA  - en
ID  - AIHPA_1989__50_1_37_0
ER  - 
Georgiev, Vladimir. Inverse scattering problem for the Maxwell equations outside moving body. Annales de l'I.H.P. Physique théorique, Tome 50 (1989) no. 1, pp. 37-70. http://archive.numdam.org/item/AIHPA_1989__50_1_37_0/

[1] A. Bachelot et V. Petkov, Existence de l'opérateur de diffusion pour l'equation des ondes avec un potentiel périodique en temps, C. R. Acad. Sci. Paris, Série I, t. 303, 1986, p. 671-673. | MR 870693 | Zbl 0611.35067

[2] A. Bachelot et V. Petkov, Opérateurs d'ondes pour les systèmes hyperboliques avec un potentiel périodique en temps, Ann. Inst. Henri Poincare, Physique Théorique, t. 47, 1987, p. 383-428. | Numdam | MR 933684 | Zbl 0657.35102

[3] J. Cooper and W. Strauss, Energy boundness and local energy decay of waves reflecting of a moving obstacle, Indiana Univ. Math. J., t. 25, 1976, p. 671-690. | MR 415093 | Zbl 0348.35059

[4] J. Cooper and W. Strauss, Representation of the scattering operator for moving obstacles, Indiana Univ. Math. J., t. 28, 1979, p. 643-671. | MR 542950 | Zbl 0427.35056

[5] J. Cooper and W. Strauss, Scattering of waves by periodically moving bodies, J. Funct. Anal., t. 47, 1982, p. 180-229. | MR 664336 | Zbl 0494.35073

[6] J. Cooper and W. Strauss, Abstract scattering theory for time periodic systems with applications to electromagnetism, Indiana Univ. Math. J., t. 34, 1985, p. 33-83. | MR 773393 | Zbl 0582.47011

[7] J. Cooper and W. Strauss, The leading singularity of a wave reflected by a moving boundary, J. Diff. Eq., t. 52, 1984, p. 175-203. | MR 741267 | Zbl 0547.35075

[8] J. Cooper and W. Strauss, The initial-boundary problem for the Maxwell equations in the presence of a moving body, SIAM, Journal Math. Anal., t. 16, 1985, p. 1165- 1179. | MR 807903 | Zbl 0593.35069

[9] J. Coper and W. Strauss, Unpiblished manuscript, 1985.

[10] I. Gelfand, M. Graev, H. Vilenkin, Integral geometry and associated questions of representation theory, Moscow, 1962 (in Russian).

[11] S. Helgason, The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds, Acta Math., t. 113, 1965, p. 153-180. | MR 172311 | Zbl 0163.16602

[12] L. Hörmander, The analysis of linear partial differential operators I, Distribution theory and Fourier Analysis, Springer Verlag, Berlin-Heidelberg-New York-Toronto, 1983. | MR 717035 | Zbl 0521.35001

[13] H. Iwashita, Spectral theory for symmetric systems in an exterior domain, preprint, to appear in Tsukuba, J. Math. | MR 926454 | Zbl 0655.35059

[14] H. Iwashita, Spectral theory for symmetric systems in an exterior domain. II. Part, preprint. | MR 976314 | Zbl 0669.47003

[15] T. Kato, Linear evolution equations of « hyperbolic » type, J. Fac. Sci. Univ. Tokyo, t. 17, 1970, p. 241-258. | MR 279626 | Zbl 0222.47011

[16] P. Lax and R. Phillips, Scattering Theory, Academic Press, New York, 1967. | MR 217440 | Zbl 0186.16301

[17] P. Lax and R. Phillips, Local boundary conditions for dissipative symmetric linear differential operators, Comm. Pure Appl. Math., t. 13, 1960, p. 427-455. | MR 118949 | Zbl 0094.07502

[18] A. Majda and S. Osher, Initial boundary value problems for hyperbolic equations with uniformly characteristic boundary, Comm. Pure Appl. Math., t. 28, 1975, p. 607-675. | MR 410107 | Zbl 0314.35061

[19] A. Majda, A representation formula for the scattering operator and the inverse problem for arbitrary bodies, Comm. Pure Appl. Math., t. 30, 1977, p. 165-194. | MR 435625 | Zbl 0335.35076

[20] A. Majda and M. Taylor, Inverse scattering problems for transparant obstacles, electromagnetic waves and hyperbolic systems, Comm. Part. Diff. Eq., t. 2, 1977, p. 395-438. | MR 437946 | Zbl 0373.35055

[21] R. Melrose, Forward scattering by a convex obstacle, Comm. Pure Appl. Math., t. 33,1980, p. 461-499. | MR 575734 | Zbl 0435.35066

[22] R. Melrose, Singularities and energy decay in acoustical scattering, Duke Math. J., t. 46, 1979, p. 43-59. | MR 523601 | Zbl 0415.35050

[23[ V. Petkov, Representation of the scattering operator for dissipative hyperbolic systems, Comm. PDE, t. 6, 1981, p. 993-1022. | MR 627656 | Zbl 0464.35070

[24] V. Petkov, Scattering theory for hyperbolic operators, Notas de Curso, n° 24, Departemento de Matematica, Universidade Federal de Pernambuco, Recife, 1987. | MR 912265

[25] V. Petkov and Ts. Rangelov, Leading singularity of the scattering kernel, Comp. Rend. Acad. Sci. bulg., t. 40, n° 12, 1987, p. 5-8. | MR 937109 | Zbl 0657.35106

[26] J. Rauch and F. Massey, Differentiability of solutions to hyperbolic initial-boundary value problems, Trans. Amer. Math. Soc., t. 189, 1974, p. 303-318. | MR 340832 | Zbl 0282.35014

[27] J. Rauch, Symmetric positive systems with boundary characteristic of constant multiplicity, Trans. Amer. Math. Soc., t. 291, 1985, p. 167-187. | MR 797053 | Zbl 0549.35099

[28] G. Schmidt, Spectral and scattering theory for Maxwell's equations in an exterior domain, Arch. Rat. Mech. Anal., t. 28, 1975, p. 284-322. | Zbl 0155.43502

[29] H. Soga, Singularities of the scattering kernel for convex obstacles, J. Math. Kyoto Univ., t. 22, 1983, p. 729-765. | MR 685528 | Zbl 0511.35070

[30] M. Taylor, Pseudodifferential Operators, Princeton University Press, Princeton, New Jersey, 1981. | MR 618463 | Zbl 0453.47026

[31] M. Taylor, Reflection of singularities of solutions to systems of differential equations, CPAM, t. 27, 1975, p. 457-478. | MR 509098 | Zbl 0332.35058

[32] R. Utiama, Theory of Relativity, Iwanami, 1977 (in Japan).

[33] J. Van Bladel, Electromagnetic fields in the presence of rotation bodies, Proc. IEEE, t. 64, 1976, p. 301-318.